# SDR UALA2012040502111

- Difficulty date: April 5, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 59,466 hours, 7,048 cycles
- Engine: Pwa PW4056
- Engine time: 71,212 hours, 10,040 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 4 ENG VIBES, FLIGHT DIVERTED.  REPLACED BLADE SETS 8,27 AND 15,34 PER MM.
